MathSciNet Relay Station
MathSciNet bibliographic data
MR954155 (89k:60110) 60J45
Fitzsimmons, P. J.; Getoor, R. K. On the potential theory of symmetric Markov processes. Math. Ann. 281 (1988), no. 3, 495–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement